# SDR 0501756315

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 17,681 hours, 2,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV 2R SMOKE DETECTOR WENT OFF FOR MORE THAN 5 MINUTES.  FLIGHT ATTENDANT CREW DEACTIVATED SMOKE DETECTOR.  SMOKE WAS ELECTRICAL IN NATURE AND DISSIPATED AFTER ALARM WAS DEACTIVATED.  KIX, MAINTENANCE CHECKED LAV 2R, AND TESTED SMOKE DETECTOR FUNCTION NORMAL.  OPERATIONAL CHECKED GOOD AND RETURNED TO SERVICE.
